Affordable Access

Access to the full text

Corrigendum to: Algebraic supergroups of Cartan type

Authors
  • Gavarini, Fabio
Type
Published Article
Journal
Forum Mathematicum
Publisher
De Gruyter
Publication Date
Nov 17, 2015
Volume
28
Issue
5
Pages
1005–1009
Identifiers
DOI: 10.1515/forum-2015-0044
Source
De Gruyter
Keywords
License
Yellow

Abstract

In this note I fix a mistake in my previous paper [5]: namely, the result concerning the uniqueness (up to isomorphisms) of such supergroups needs a new formulation and proof. By the same occasion, I explain more in detail the existence result which comes out of the construction of Chevalley supergroups.

Report this publication

Statistics

Seen <100 times